Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Second Root Vectors for Multiparameter Eigenvalue Problems of Fredholm Type

Authors: Paul Binding and Tomaz Kosir
Journal: Trans. Amer. Math. Soc. 348 (1996), 229-249
MSC (1991): Primary 35P10, 47A13; Secondary 35J55
MathSciNet review: 1321567
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of multiparameter eigenvalue problems involving (generally) non self-adjoint and unbounded operators is studied. A basis for the second root subspace, at eigenvalues of Fredholm type, is computed in terms of the underlying multiparameter system. A self-adjoint version of this result is given under a weak definiteness condition, and Sturm-Liouville and finite-dimensional examples are considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35P10, 47A13, 35J55

Retrieve articles in all journals with MSC (1991): 35P10, 47A13, 35J55

Additional Information

Paul Binding
Affiliation: Department of Mathematics and Statistics, The University of Calgary, Calgary, Alberta, Canada, T2N 1N4

Tomaz Kosir
Affiliation: Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada, B3H 3J5
Address at time of publication: Department of Mathematics, University of Ljubljana, Jadranska 19, 61000 Ljubljana, Slovenia

Received by editor(s): April 4, 1994
Received by editor(s) in revised form: January 9, 1995
Article copyright: © Copyright 1996 American Mathematical Society